# SDR USAA040525

- Difficulty date: September 3, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 SPOTS, 1 INCH BY 2 INCH EACH, STATION 1661-1680 BL 0.  REMOVED SURFACE CORROSION PER SRM 53-00-51.  CORROSION LEVEL 1, TASK NR C53-251-03, C53-252-03.  (M)
